Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Linda B. Smolka    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. L. B. Smolka and A. Belmonte, Drop pinch-off and filament dynamics of wormlike micellar fluids, J. Non-Newtonian Fluid Mech., vol. 115 (2003), pp. 1-25  [abs]
  2. D.M. Henderson, H. Segur, L. B. Smolka, and M. Wadati, The motion of a falling liquid filament, Phys. Fluids 12, 550-565 (2000)  [abs]
  3. D.M. Henderson, W.G. Pritchard, and L. B. Smolka, On the pinch-off of a pendant drop of viscous fluid, Phys. Fluids 9, 3188-3200 (1997)  [abs]

Papers Submitted

  1. L. B. Smolka, A. Belmonte, D. M. Henderson, T. P. Witelski, Exact solution for the extensional flow of a viscoelastic filament, European Journal of Applied Mathematics (November, 2003)  [abs]
  2. L.B. Smolka and A. Belmonte, Bead Formation Along a Thinning Viscoelastic Filament, Rheologica Acta , submitted 2002
  3. L. B. Smolka and A. Belmonte, Effects of salt on filament dynamics during drop pinch-off in xanthan gum solutions, Phys. Fluids , submitted 2001  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320